# SDR AALA2009052700974

- Difficulty date: May 27, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- Aircraft time: 56,655 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - COCKPIT OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REPLACED OVERHEAD BATTERY PACK.
